Alka-Seltzer Original 20 Tablets

0146230

£3.50-2.80
Alka-Seltzer Original 20 Tablets

Pinch to Zoom

    Alka-Seltzer Original tablets, containing 324mg of Aspirin, for fast and effective relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains, aches and pains. Symptomatic relief of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness. Symptomatic relief of influenza, feverishness, feverish colds.

    Alka- Seltzer must always be dissolved in a glass of water prior to oral administration. The dose in adults, elderly and children aged 16 years and over is 2 tablets in water.
    The dose may be repeated every 4 hours, as required, with a maximum of 4 dosages in 24 hours.
    These dosages should not be continued for more than three days without consulting a physician. The stated dose must not be exceeded.
    Do not give to children under 16 years, unless specifically indicated (e.g. for Kawasaki's disease). Do not take Alka Seltzer if you are allergic to aspirin or to any other ingredients, have a stomach or duodenal ulcer, have haemophilia or are pregnant or breast feeding.

    If you are unsure please check with your doctor, always read the label.

    Medicinal product. For relief from headache with upset stomach particularly when due to too much to eat or drink. Active ingredients, Aspirin (Acetylsalicylic Acid) (324mg per tablet), Sodium Hydrogen Carbonate (1744mg per tablet) and Citric Acid (965mg per tablet). Please read enclosed leaflet carefully before use. Do not give to children under 16 years old. Store out of reach and sight of children.

    Read More »

    Was £3.50

    £2.80

    You save £3.50-2.80

    21 in stock want it tomorrow? Order it within hrs min*

    Delivery Options

    • Store Delivery FREE

      Order before 2pm for delivery within 3-5 working days

      Delivered free to your local Wilko store within 3-5 working days (excluding Sundays and Public Holidays) when ordered before 2pm.

    • Home Delivery £4.00

      Order before 2pm for home delivery within 3-5 working days

      Delivered to home within 3-5 working days (excluding Sundays and Public Holidays). Delivered Monday to Friday 8am - 6pm.

    • Premium Delivery £8.00*

      Order before 2pm for home delivery next working day

      Delivered to home next day (excluding Sundays, Mondays and Public Holidays). Delivered Tuesday to Saturday 8am - 6pm.

    • Read More »

    Our Promise

    While weíre sure youíll love what youíve ordered, if youíre not completely satisfied, weíll gladly refund or exchange it. Thatís our Wilko promise, and itís in addition to your statutory rights.

    View Terms & Conditions »

    Customer Reviews

    Help & Advice

    Product Description

    Alka-Seltzer Original tablets, containing 324mg of Aspirin, for fast and effective relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains, aches and pains. Symptomatic relief of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness. Symptomatic relief of influenza, feverishness, feverish colds.

    Alka- Seltzer must always be dissolved in a glass of water prior to oral administration. The dose in adults, elderly and children aged 16 years and over is 2 tablets in water.
    The dose may be repeated every 4 hours, as required, with a maximum of 4 dosages in 24 hours.
    These dosages should not be continued for more than three days without consulting a physician. The stated dose must not be exceeded.
    Do not give to children under 16 years, unless specifically indicated (e.g. for Kawasaki's disease). Do not take Alka Seltzer if you are allergic to aspirin or to any other ingredients, have a stomach or duodenal ulcer, have haemophilia or are pregnant or breast feeding.

    If you are unsure please check with your doctor, always read the label.

    Medicinal product. For relief from headache with upset stomach particularly when due to too much to eat or drink. Active ingredients, Aspirin (Acetylsalicylic Acid) (324mg per tablet), Sodium Hydrogen Carbonate (1744mg per tablet) and Citric Acid (965mg per tablet). Please read enclosed leaflet carefully before use. Do not give to children under 16 years old. Store out of reach and sight of children.

    Registered Seller of Medicines

    Please be reassured when ordering from us, Wilko Retail Ltd is registered to sell medicines online.

    Product Specification

    • Brand:
      Alka Seltzer
    • Capacity:
      NA
    • Type:
      Indigestion and Heatburn Remedies
    • Coverage:
      NA
    • Colour:
      NA
    • Power:
      NA
    • Pack Qty:
      20pk
    • Washable:
      NA
    • Size:
      NA
    • Assembly:
      No
    • Height:
      8.2CM
    • Material:
      NA
    • Width:
      5.6CM
    • Age:
      16
    • Depth:
      5.3CM
    • Model No:
      NA

    Related Categories

    Inspire Me

    Wilko life Inspiring you to get the to do’s done
    Storage

    Welcome to Wilko Life, our exciting blog thatís all about sharing with you the best of what we do. From the latest stories on whatís new and whatís hot.

    Visit Wilko Life »

    Recently Viewed